Wellbutrin

What is Wellbutrin?

Wellbutrin is an antidepressant medicine basically used to treat depression. It can also reduce cravings due to smoking.

Questions and answers on "Wellbutrin"

Hi. Have there been any reports of Wellbutrin/Buproprion interacting with the supplement SAMe + B12 + B6 + L-5-methyltetrahydrofolate? I recently had a terrible reaction to this supplement while attempting to wean off of wellbutrin. Perhaps because the wellbutrin was not fully out of my system? Uncontrollable crying, panic, mania, drunken feeling, sensitivity to light, sensitive to smell, worst headache in recent memory

doctor1 MD

Brief Answer:
No drug interaction.

Detailed Answer:
Hello,


Welcome to XXXXXXX Thanks for your query.


Wellbutrin(Bupropion) is an antidepressant drugs. It works in the brain to treat depression.

Wellbutrin as no documented(Medically proved) drug interaction with Vitamin supplements.

You are...

Read Full Thread   Ask a Doctor Now

I have been on Wellbutrin for about 4 months. I take 2 150 mg SR tablets per day. But in the last couple weeks I started getting very depressed again. I am concerned about going to my health care provider because as far as I know, Wellbutrin is the only antidepressant that doesn't cause drowsiness. Do you know of any other antidepressant that doesn't cause drowsiness? Or is there another medication to take with the wellbutrin to help alleviate my depression?

doctor1 MD

Dear
Welcome to HCM
We understand your concerns

I went through your details. I suggest you not to worry much. Let me sincerely make you aware that medicines alone cannot cure any psychological disorders. Neural transmission network is working with the help of minute electrical charge. These...

Read Full Thread   Ask a Doctor Now

I've been prescribed Wellbutrin 75mg. and I'm suppose to take it 1x a day..I've been taking it every other day. I haven't talked to my doctor about this yet but I've been getting dizzy and really sick to my stomach. Could it be me taking it wrong or just the wellbutrin itself doing this?

doctor1 MD

hi sir, welcome to HCG, i understand ur problem, side effects are nausea, vomit, dry mouth, dizzy, headache, stomach pain, no interest in sex, sore throat, body pains, wight loss or gain etc... due to these ur suffering with dizzy and stomach upset, and add one pantaprazole 40mg before breakfast...

Read Full Thread   Ask a Doctor Now

Hello my name is Andrea, I currently take Venalfaxine 37.5 mg for depression and anxiety along with Wellbutrin 150mg. I have started taking Wellbutrin 300mg past three days after taking 150mg for one month and I have this constant tingling/pins and needles feeling in my arms and legs. Help, its giving me more anxiety just feeling this way.

doctor1 MD

Dear Andrea,
Thanks for using healthcare magic.

Yes it is normal to have such kind of side effects with venlafaxine.

In my view temporarily reduce your dose to 225 mg for at least 4 days than increase back to 300 mg. Even if you have similar symptoms with lower doses than I advise you to increase...

Read Full Thread   Ask a Doctor Now

Hi, Is it possible to start gaining weight after abruptly stopping Wellbutrin?. I have been on a reduced calorie diet, about 1200 calories per day plus working out and have still gained 10 lbs in two weeks since stopping the Wellbutrin?
Have you heard of this?.

doctor1 MD

Hi
Thanks for using healthcare magic

Wellbutrin is a antidepressant and it does not effect on weight. Sudden increase in weight in two weeks would go in favor for hypothyroidism rather than antidepressant withdrawal. In antidepressant withdrawal, patient would feel anxiety symptoms rather than...

Read Full Thread   Ask a Doctor Now

I am taking wellbutrin 300mg xl. have been on it for 3 yrs. talked to my md about weaning off. he agreed. Gave me a script for 150mg xl. said to reduce my dose over the next 6 wks. I am a nurse, but I am not familiar with weaning off this medication. I think he assumed I knew the answer. He's on vacation now....and I don't know what to do. I have reduced from 300mg OD to 150mg OD alternating with 300mg OD for a week, now taking 150mg OD. when should I reduce to every other day? when should I stop completely?

doctor1 MD

Hello,
I went through your statement and congratulate you for coming up to this level.
The usual suggestion to taper it : Reduced dosage for two days in a row as follows
1st day 300 mg
2nd and 3rd day 150mg
4th day 300mg
If you find this works without any complications, you're ready to move on to...

Read Full Thread   Ask a Doctor Now

Hi
Thank You. I am a male who has been taking Lexam (anti depressant) 20 mg for 4 years now and it has been effective, except for one major area! - my sexual response is totally affected to the point of zero! I have read that Wellbutrin is a highly recommended anti depressant without negative side affects on sexual response. Could you advise me of the transition from Lexam to Wellbutrin -your recommendation and safe transition??
Kind Regards

doctor1 MD

Brief Answer:
Hello

Detailed Answer:
Welcome to XXXXXXX

Lexam is Escitalopram and it is a SSRI drug. Overall its a safe drug and is free of serious side effects but at high doses in some individuals it may show sexual side effects like delayed ejaculation, anorgasmia, loss of libido etc.

A lot...

Read Full Thread   Ask a Doctor Now

Recent questions on  Wellbutrin

doctor1 MD

54 y.o. post-menapausal, 140lbs. 5 4 . meds: humira 2x month, toprol (racing heart), lipitor, wellbutrin, prozac & aspirin. my blood pressure has always been normal; the exception was twice over the last 3 years and then again today beginning 3pm and continuing currently. the highs for systolic ranged from 144 to 154, 92 to 129. i took another toprol (low dose) and .25 xanax about an hour ago. currently 141/94. no jaw pain. can i wait until tomorrow th.e speak with my cardiologist? any advice to get these numbers down tonight? thanks

doctor1 MD

Im 26. Male. Overall good health and size. Only rx is generic wellbutrin started 4 months ago. Over the last 4 weeks i have noticed about once or twice per week, after a bowel movement i expell semen instead of urine. No pain or discomfort. No unusual odor or color. Normal amount compared to sexual activity. There is no stimulation or. arousal before, during, or after. My sex drive has dramatically decreased over the past 2 months as well. Although this isnt a concern, it may be helpful in determining the cause of the ejaculate coming out.

doctor1 MD

I ve been having extremely bad constipation for over a month. I started a new medication (Cymbalta 90 mg at present). I also take 450 mg of Wellbutrin XL , as well as pain killers for a back injury/surgery that I m recovering from. I haven t had a normal bowel movement in close to a month. I ve tried enemas, stool softeners, laxatives, and nothing really works. I ve also been having stomach cramps and shooting pains in my abdomen. When I feel like I need to empty my bowels, I m unable to do so. There is pressure, but I can t evacuate. I m very concerned and not sure what the problem may be. I drink water constantly, eat fruits and veggies every day, and try to take care of myself. I ve *never* had any kind of a problem like this, except for an incident in March 2011 in which I went to the ER for an intestinal infection, which cause was never explained to me, but after four courses of antibiotics (two oral and two IV), it went away after about a week. I m 38 years old, 5 7 , and 129 lbs. I haven t had much appetite , which may be due to the increase in Cymbalta.

doctor1 MD

Hi, i began taking 100mg wellbutrin sr about two weeks ago. I am so tired, to the point that i can t get my schoolwork done. I am working on my MA and i have finals this week so i am trying to write a paper and have a long take home exam to complete. is there anything i can do to stay alert enough to complete these? coffee isn t doing much for me. also, i am not sleeping well (these symptoms were all present before as well), I woke up every hour last night, so i feel like I am tired all the time, but I don t ever really sleep. Is this normal that i am still so tired?

doctor1 MD

I'm interested in trying a benzo medication called clonazolam. I suffer from severe anxiety/panic attacks. Xanax works ok. Do you have any suggestions Doctor?

doctor1 MD

My mother-in-law was on trazodone prior to having a stroke . She seems to need an antidepressant and I am wondering if trazodone is a proper medication for her condition or if another antidepressant would be preferable. From my online research it...

doctor1 MD

I feel like I’m going To lose my job if I don’t get some help. I’ve talk to my doctor, I’ve always been scatterbrained and forgetful but the last nine months it’s been worse! My doctor added Wellbutrin To my antidepressant in hopes that it would...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Medical Topics